Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Reduced sex drive after taking escitalopram and crestor. Any advice?

Hi, I m on various daily medication and have found an unusual drop in sex drive or interest in sex. My wife has noticed and mentioned her concern also. I suggested to her that maybe one or more of my daily medication could be responsible. I m 54 y.o. Medication is as follows: Escitalopram 10mg, Somac 40mg, Crestor 20mg, Metoprolol 50mg. Any help or advice will be most appreciated
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You are definitely right.
In fact out of all the medicines you are using,at least three of them are causing low sex drive.
If you are really being bothered about the sexual life,then you would have to talk to your doctor for revision of prescription.
Till you are able to get your medicines changed,do the following
Do regular aerobic exercises for 40 minutes a day
Reduce your weight
Quit smoking,if any
Moderate your alcohol consumption
Go for yoga and meditation
Answered: Wed, 20 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor